# SDR AUS20020606

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pushrod
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR FAILED TO OPEN. A LOUD NOISE WAS HEARD AND SEVERAL PUSHRODS HAD SHEARED.
